Winter Weather, New Castle
- When
- December 10, 7:00 AM EST to 2:00 PM EST
- Where
- New Castle forecast zone
- Reported by
- Mesonet
- Coordinates
- 39.578, -75.639 (the zone’s center; the record gives no point)
A southeastern United States low pressure system that formed on a frontal boundary helped produce 2 to 4 inches of snow across New Castle County and less than an inch of snow across the rest of Delaware during the daytime hours on the 10th. The snow in New Castle County caused school districts to either cancel classes or have delayed openings.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A southeastern United States low pressure system that formed on a frontal boundary helped produce 2 to 4 inches of snow across New Castle County and less than an inch of snow across the rest of Delaware during the daytime hours on the 10th. The snow in New Castle County caused school districts to either cancel classes or have delayed openings. Wilmington, Newark and New Castle County government offices were closed. State offices were also closed in New Castle County. About ten weather related accidents were reported by state police along with four disabled vehicles. Precipitation started across the state around 7 a.m. EST as snow in New Castle County and rain elsewhere. The snow fell at its heaviest before 10 a.m. EST. As the low pressure system moved east, the rain changed to snow in Kent County during the late morning and in Sussex County around Noon EST on the 10th. The snow ended between 2 p.m. EST and 3 p.m. EST that afternoon.
Representative snowfall included 3.4 inches in Newark (New Castle County), 3.1 inches in Talleyville (New Castle County), 2.9 inches at the New Castle County Airport and Hockessin (New Castle County), 2.3 inches in Newport (New Castle County), 2.1 inches in Odessa (New Castle County) and 0.4 inches in Dover (Kent County).
The low pressure system responsible for the snow formed along a stationary front in the southeastern United States overnight on the 9th. At 7 a.m. EST on the 10th, it was located over western North Carolina. It proceeded to move east and reached the North Carolina coastal waters at 7 p.m. EST that evening and moved farther east offshore overnight.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Dec 10, 4:39 AM EST, 2 hours 21 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
439 AM EST TUE DEC 10 2013
.SYNOPSIS...
A WEAK LOW PRESSURE SYSTEM OVER THE CAROLINAS AND MOVE NORTHEASTWARD
TODAY. BEHIND THIS LOW, HIGH PRESSURE WILL BUILD IN AND USHER IN
MUCH COLDER BUT DRY AIR THROUGH FRIDAY AS THE HIGH MOVES EASTWARD.
BY SATURDAY, LOW PRESSURE WILL APPROACH THE REGION FROM THE PLAINS
AND COULD DEVELOP INTO A COASTAL LOW SOMEWHERE NEAR THE MID-
ATLANTIC OR NORTHEAST COAST. THE COLD FRONT ASSOCIATED WITH THIS
LOW WILL CROSS THE REGION LATE SATURDAY. CANADIAN HIGH PRESSURE
WILL BUILD IN BEHIND THIS FRONT FOR EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE FINAL WAVE WILL BE MOVING THROUGH OVER THE NEXT SEVERAL HOURS.
REGIONAL RADAR SHOWS SOME LIGHT RETURNS ACROSS SOUTHWESTERN VIRGINIA
WITH RAIN ACROSS SOUTHEASTERN VIRGINIA. THIS REPRESENTS TWO BANDS
THAT WILL MOVE TOWARDS THE NORTHEAST AND BEGIN TO PRODUCE LIGHT SNOW
ACROSS THE NORTHERN HALF OF THE CWA WITH A MIX OF RAIN/SNOW/SLEET
ACROSS THE SOUTHERN HALF. THIS SETS UP THE FINE LINE BETWEEN WARNING
AND ADVISORY THRESHOLDS ACROSS THE DELMARVA FOR TODAY. WE MADE NO
CHANGES TO THE WSW OTHER THAN TO ADD OUR FINAL THREE COUNTIES ACROSS
THE NORTH INTO THE MIX...MORE ON THAT TO COME.
FOR THE TIME BEING, TEMPERATURES REMAIN POISED IN THE LOW TO MID-30S
EVERYWHERE WHILE ALOFT THERE IS A SLIGHT WARM NOSE NOTED AT 850
ACROSS THE DELMARVA. THE INITIAL BURST OF OVER RUNNING TAKING PLACE
THIS MORNING WILL PRODUCE MORE OF A MIX OF SNOW/RAIN/SLEET ACROSS
THE SOUTHERN DELMARVA. SURFACE TEMPERATURES SHOULD BE ABOVE FREEZING
DURING THIS TIMEFRAME SO WE ARE NOT EXPECTING FREEZING RAIN TO BE AN
ISSUE. BY THE TIME TEMPERATURES DROP BELOW FREEZING THE ATMOSPHERE
SHOULD BE COLD ENOUGH TO SUPPORT SNOW ALL THE WAY DOWN.
ELSEWHERE WE WILL SEE A LIGHT SNOW OVERSPREAD FROM SOUTHWEST TO
NORTHEAST WITHIN THE NEXT FEW HOURS. THERE IS A BIT OF A DRY LAYER
ALOFT, AS NOTED BY THE LOW AND MID-LEVEL CLOUDS VANISHING JUST
LEAVING THE JET CIRRUS IN PLACE. IT WILL TAKE A LITTLE WHILE TO
OVERCOME THIS DRY LAYER ALOFT BEFORE REACHING THE GROUND, SO NOT
EXPECTING A LOT OF ACCUMULATION AT THE ONSET...NO WE HAVE TO WAIT
FOR THE MESOSCALE BANDING TO SETUP. GUIDANCE STILL PAINTS A PRETTY
PICTURE, THOUGH WHO KNOWS IF ITS GOING TO BE RIGHT, OF A QPF AXIS
EXTENDING ALONG A LINE FROM DCA-BWI-PHL-NYC...I-95 CORRIDOR. THE
POSITIONING OF THE UPPER JET, DECENT OMEGA MOVING IN, STRONGER FGEN
FORCING WITHIN THE 850-700MB LAYER, AND AMPLE MOISTURE ARE SETTING
UP PRETTY NICELY. MODEL OUTPUT OF QPF RUNS THE GAMBIT FROM A QUARTER
OF AN INCH ACROSS THE NORTH CLOSER TO A HALF INCH ACROSS PHL AND
SLIGHTLY LESS FURTHER SOUTHEAST. THIS IS THE REASON WE HAVE GONE
WITH A WARNING FOR THE PHILADELPHIA METRO AREA AS WE EXPECT AT LEAST
4 INCHES TO FALL THROUGH THE EARLY AFTERNOON HOURS.
DENDRITIC SNOW GROWTH ACROSS THE REGION REMAINS KIND OF SUPPRESSED
WITH ONLY DECENT OMEGA OCCURRING WITHIN THE -12C TO -18C LAYER. THE
STRONGER WINDS WITHIN THIS LAYER WILL ALSO KEEP THE GROWTH LESS AS
FRACTURING OF THE CRYSTALS WILL OCCUR. BOUNDARY LAYER TEMPERATURES
BEING RIGHT AROUND FREEZING DURING THE HEIGHT OF THE BANDING SHOULD
ALLOW FOR RAPID ACCUMULATION WHICH COINCIDES WITH THE MID-MORNING
RUSH HOUR. UNLESS THE FGEN BECOMES MUCH STRONGER THAN CURRENTLY
FORECAST...WE ALL KNOW HOW THAT PLAYED OUT ON SUNDAY...WOULD THINK
THAT A 9-10:1 RATIO WOULD OCCUR. A HEAVIER SNOWFALL WOULD ALSO HELP
TO COOL THE BOUNDARY LAYER FASTER AND RATIOS COULD GO UP. FURTHER
NORTH AND WEST WHERE BL TEMPERATURES SHOULD BE AROUND 30F WITH VERY
COLD TEMPERATURES ALOFT, MAYBE A 12-15:1 RATIO COULD BE SEEN. SO
EVEN WITH THE BETTER QPF BEING SLIGHTLY SOUTHEAST WE COULD STILL SEE
TOTALS CLOSER TO 5 INCHES IN SPOTS...CANT RULE OUT THAT IMBY HIGHER
AMOUNT.
FINALLY ACROSS THE NORTHERN TIER, WITH EVEN LESS QPF, SOME OF THE
BUFKIT SOUNDINGS SHOW A 15-17:1 RATIO SO 3 INCHES IS DEFINITELY NOT
OUT OF THE QUESTION. AGAIN, THE TIMING ACROSS THIS AREA IS AN HOUR
OR SO LATER THAN TOWARDS THE SOUTH, BUT THE FEELING IS STILL THAT
THE MORNING COMMUTE WILL BE AFFECTED AND THEREFORE THE ADVISORY WAS
WARRANTED IN THAT REGARD TOO.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
THE BANDING/FRONTAL BOUNDARY WILL BE WELL OFFSHORE TONIGHT AS HIGH
PRESSURE BEGINS TO SINK BACK DOWN INTO THE REGION. WITH THE FRESH
SNOW COVER IN PLACE TEMPERATURES SHOULD BE SEVERAL DEGREES COLDER
THAN THIS MORNING AND WITH THE LACK OF CLOUDS RADIATIVE COOLING
SHOULD OCCUR, JUST HAVE TO SEE HOW THE WINDS WILL RESPOND AS THE
PRESSURE GRADIENT SHOULD REMAIN TIGHT ENOUGH FOR SOME MIXING TO
OCCUR. THAT BEING SAID USED A BLEND OF THE MET/MAV FOR TONIGHT.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
STRONG HIGH PRESSURE WILL BUILD TO THE SOUTH ON WEDNESDAY AND
BRING IN MUCH COLDER AIR. NORTHWESTERLY FLOW WILL DEVELOP AS WELL
MAKING IT FEEL COLDER THAN IT ACTUALLY IS. A REINFORCING HIGH
PRESSURE SYSTEM WILL BUILD INTO THE CENTRAL CONUS AND THEN BUILD
EWD THRU THE WEEK. A GENLY DRY, BUT COLD FCST IS ANTICIPATED WITH
TEMPS MOST LIKELY NOT REACHING FREEZING OVER A GOOD PORTION OF THE
AREA WED AND THU. THERE COULD BE SOME SNOW SHOWERS, MAINLY N AND W
ON WED AND PSBLY THU BUT THE OVERALL PROBS ARE LOW.
THE HIGH MOVES OFF THE COAST BY FRIDAY AND A MORE W TO SW FLOW
DEVELOPS.
THEN, AN AREA OF LOW PRESSURE WILL BE TAKING SHAPE ACRS THE PLAINS
FRI NIGHT AND IT WILL MOVE INTO THE SERN STATES SAT MRNG. WHAT
HAPPENS FROM THERE IS STILL CAUSING A LOT OF DISAGREEMENT IN THE
MDLS. AS HAS BEEN THE CASE WITH THE LAST FEW SYSTEMS, THE GFS IS
THE WARMEST SOLN. IT IS ALSO THE STRONGEST SOLN. IT MOVES A LOW
FROM THE SERN STATES TO THE MID ATLC CST BY SAT NIGHT AND NEW ENG
BY SUN MRNG. THE ECMWF IS SLOWER, AND WEAKER UNTIL THE LOW PASSES
TO OUR NE AND AS A RESULT IT IS COLDER ON SAT. THE THERMAL FIELDS
WILL MAKE ALL THE DIFFERENCE HERE.
TEMPS WILL BE COLD ENOUGH EVERYWHERE ON SAT MRNG FOR WINTRY
PRECIP....THEN DEPENDING ON HOW QUICKLY THINGS WARM UP WILL
DETERMINE IF AND WHEN AND WHERE A TRANSITION TO RAIN OCCURS. IF
THE GFS IS CORRECT, IT WOULD OCCUR MUCH MORE QUICKLY. IF THE ECMWF
IS CORRECT IT WOULD BE MUCH MORE SLOWLY. THE CMC IS A BIT MORE
SUPPORTIVE OF THE SLOWER SOLN.
BY SUN, EVEN THE ECMWF WARMS UP ENOUGH (IT ACTUALLY BECOMES
WARMER THAN THE GFS) TO TURN THINGS OVER TO RAIN IN MANY AREAS,
BUT TIMING AND TEMPS ARE KEY. AS HAS BEEN THE CASE FOR QUITE SOME
TIME, THE ECMWF IS THE SLOWEST SOLN MOVG THE LOW OUT, AND IT IS
OFTEN TOO SLOW.
BEHIND THE DEPARTING LOW ON SUN, CANADIAN HIGH PRESSURE WILL BUILD
BACK IN FOR A DRY MON.
&&
.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THIS MORNING - EARLY AFTERNOON...A PRETTY WIDE RANGE OF CEILINGS
THIS MORNING FROM NORTHWEST TO SOUTHEAST THOUGH MOST TERMINALS
ARE IFR/MVFR. VSBYS SHOULD CONTINUE TO IMPROVE THIS MORNING BUT
THE CEILINGS SHOULD REMAIN DOWN WITH JUST A SLIGHT AMOUNT OF
DRYING/LIFTING. THE MAIN ISSUE THIS MORNING IS THE ONSET OF
PRECIPITATION ACROSS THE REGION.
THE WAY IT LOOKS NOW AN INITIAL LIGHT SNOW SHOULD BEGIN ACROSS ABE AND RDG
AROUND 12Z AND THEN MOVE TOWARDS THE EAST-SOUTHEAST THROUGH THE MID-MORNING
HOURS...ACROSS TTN/PNE/PHL/ILG BY 13Z...MIV/ACY BY 14Z. WE ARE
EXPECTING A MODERATE TO HEAVY BAND OF SNOW TO OCCUR WITHIN AN HOUR
OR SO AFTER THE INITIAL SNOWFALL STARTS AND SINCE WE EXPECT AN
ACCUMULATING SNOWFALL WITH THIS BAND WE IMMEDIATELY DROP VSBYS AND
CIGS DOWN TO THE LIFR/IFR RANGE...EVERYWHERE.
AFTERNOON - TONIGHT...THE SNOW BAND SHOULD RAPIDLY MOVE OFF THE
COAST BY THE LATE AFTERNOON HOURS WITH JUST A LIGHT GENERAL MVFR
SNOWFALL EXPECTED FOR A COUPLE MORE HOURS BEHIND IT. STRONGER
WEST-NORTHWEST WINDS KICK IN BEHIND THE BANDING AND WE DRY AND CLEAR
OUT THROUGH THE EVENING HOURS...VFR.
OUTLOOK...
WED - THU...VFR. HIGH PRESSURE IN CONTROL. NWLY FLOW WITH WIND
GUSTS 15 TO 20 KT. A SNOW SHOWER CAN NOT BE RULED OUT ESPECIALLY
NA ND W THAT CUD REDUCE VISIBILITY. GENERALLY HIGH CONFIDENCE.
FRIDAY...VFR. WIND TURNING WEST OR SOUTHWEST IN THE AFTN.
SATURDAY...LOW PRESSURE APPROACHES FROM THE W OR SW AND PRECIP
WILL DEVELOP DURG THE DAY. WINTRY PRECIP IS LIKELY AT THE ONSET
ESPECIALLY N AND W, WITH A GRADUAL TRANSITION TO RAIN FROM THE S
AND E. MVFR AND IFR IS LIKELY AND CONFIDENCE IS HIGH THESE,
CONFIDENCE IS LOW WITH TIMING AND DETAILS OF PRECIP ATTM.
&&
.MARINE...
SMALL CRAFT ADVISORY BEGINS THIS EVENING ACROSS OUR WATERS BEHIND A
COLD FRONT WITH PLENTY OF MIXING. MAY HAVE TO ADJUST THE START TIME
ACROSS THE SOUTHERN WATERS LATER THIS MORNING. SOME PORTIONS OF THE
NORTHERN WATERS GET CLOSE TO GALE GUSTS BUT FELT THAT IT WAS TOO
SPORADIC AND SHORTER LIVED SO DECIDED TO NOT HOIST GALES...ISOLATED
GUSTS CAN OCCUR. OTHERWISE SEAS WILL CLIMB UP TO 4 FEET AND THEN
REMAIN THAT WAY FOR QUITE SOME TIME AS THE PRESSURE GRADIENT REMAINS
RATHER TIGHT THROUGH LATE TONIGHT.
OUTLOOK...
WED...SUB ADVISORY CONDS ARE EXPECTED WITH HIGH PRESSURE THE
DOMINANT WX FEATURE.
THU...NWLY FLOW INCREASES AND WE COULD GET TO SCA ON THE WIND GUSTS
INTO THU NIGHT.
FRI...WINDS AND SEAS SHOULD SUBSIDE BELOW SMALL CRAFT ADVISORY
LEVELS AS HIGH PRESSURE BUILDS EWD ACRS THE WATERS.
SATURDAY...INCREASING SEAS IN ADVANCE OF NEXT SYS WILL LIKELY
NECESSITATE AN SCA AT SOME POINT. LOW CONFIDENCE ON THE DETAILS
DUE TO DIFFERING MDL SOLNS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 5 PM EST
THIS AFTERNOON FOR PAZ060>062-101-103-105.
WINTER STORM WARNING FROM 6 AM THIS MORNING TO 5 PM EST THIS
AFTERNOON FOR PAZ070-071-102-104-106.
NJ...WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 5 PM EST
THIS AFTERNOON FOR NJZ007>010-012>014-020>027.
WINTER STORM WARNING FROM 6 AM THIS MORNING TO 5 PM EST THIS
AFTERNOON FOR NJZ015>019.
DE...WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 5 PM EST
THIS AFTERNOON FOR DEZ002>004.
WINTER STORM WARNING FROM 6 AM THIS MORNING TO 5 PM EST THIS
AFTERNOON FOR DEZ001.
MD...WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 5 PM EST
THIS AFTERNOON FOR MDZ012-015-019-020.
WINTER STORM WARNING FROM 6 AM THIS MORNING TO 5 PM EST THIS
AFTERNOON FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 6 AM EST
WEDNESDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...NIERENBERG
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM...NIERENBERG
AVIATION...HEAVENER/NIERENBERG
MARINE...HEAVENER/NIERENBERGHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 512 AM EST TUE DEC 10 2013 NJZ001-PAZ054-055-111015- SUSSEX-CARBON-MONROE- 512 AM EST TUE DEC 10 2013 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF SNOW OR ICE SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007>010-PAZ060>062-101-103-105-111015- WARREN-MORRIS-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON- WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 512 AM EST TUE DEC 10 2013 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF SNOW OR ICE SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ015>019-PAZ070-071-102-104-106-111015- NEW CASTLE-CECIL-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA-EASTERN CHESTER- EASTERN MONTGOMERY-LOWER BUCKS- 512 AM EST TUE DEC 10 2013 ...WINTER STORM WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ012-015-019-020-NJZ012-013-111015- KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- 512 AM EST TUE DEC 10 2013 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND NORTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ014-020>027-111015- KENT-INLAND SUSSEX-DELAWARE BEACHES-EASTERN MONMOUTH-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 512 AM EST TUE DEC 10 2013 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-111015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 512 AM EST TUE DEC 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
1 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2013Every state in 2013This day in weather historyWarnings in Delaware, December 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 488817.